# SDR SIMA200204207

- Difficulty date: January 30, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MBV - DURING MBV INSPECTION MAINTENANCE, FOUND CORROSION ON THE RIGHT Z-MEMBER JUST FORWARD OF SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE Z-MEMBER IAW ATR SRM 51-21-42.  (M)
